MathSciNet Relay Station
MathSciNet bibliographic data
MR88777 14.0X
Lang, Serge Sur les séries $L$ d'une variété algébrique. (French) Bull. Soc. Math. France 84 (1956), 385–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement